On hybrid impulsive and switching systems and application to nonlinear control

Zhi Hong Guan, David J. Hill, Xuemin Shen

Research output: Contribution to journalArticleResearchpeer-review

393 Citations (Scopus)

Abstract

In this note, a new class of hybrid impulsive and switching models is introduced and their asymptotic stability properties are investigated. Using switched Lyapunov functions, some new general criteria for exponential stability and asymptotic stability with arbitrary and conditioned impulsive switching are established. In addition, a new hybrid impulsive and switching control strategy for nonlinear systems is developed. A typical example, the unified chaotic system, is given to illustrate the theoretical results.

Original languageEnglish
Pages (from-to)1058-1062
Number of pages5
JournalIEEE Transactions on Automatic Control
Volume50
Issue number7
DOIs
Publication statusPublished - Jul 2005
Externally publishedYes

Keywords

  • Chaos control
  • Exponential stability
  • Hybrid systems
  • Impulsive and switching systems
  • Switched Lyapunov function

Cite this